Ask an expert
Question

25 Jul 2010

really worried about escapelle side effects
Hi,

I''m a little worried about possible Escapelle side efeects. We had a bit of an accident. I took the excapelle directly after and started my period two days after. My period carried on for seven days getting lighter but this morning I started getting cramps, I was weeing blood and my period is heavy again. When it started getting lighter I also started getting a slight brown discharge. I''m really worried as I have PCOS and had to have an ovary removed due to a ruptured cyst about three years ago. Should I be worried or is this normal.
Answer 85,406 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Irregular bleeding can occur after Escapelle and this is the likely cause as you have just taken it. As long as you have no pain, I would suggest that you wait it out.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.